Abstract:
In this paper we prove that the periods and principal parts uniquely determine a quadratic differential on a rigged Riemann surface.
Bibliography: 7 titles.
\Bibitem{Tyu77}
\by A.~N.~Tyurin
\paper Periods and principal parts of quadratic differentials on a~rigged Riemann surface
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 6
\pages 1359--1375
\mathnet{http://mi.mathnet.ru/eng/im2077}
\crossref{https://doi.org/10.1070/IM1977v011n06ABEH001771}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=572975}
\zmath{https://zbmath.org/?q=an:0431.30035}
Linking options:
https://www.mathnet.ru/eng/im2077
https://doi.org/10.1070/IM1977v011n06ABEH001771
https://www.mathnet.ru/eng/im/v41/i6/p1425
This publication is cited in the following 3 articles:
F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605
A. N. Tyurin, “On periods of quadratic differentials”, Russian Math. Surveys, 33:6 (1978), 169–221
A. N. Tyurin, “A generalization of the Weierstrass ℘-function and the moduli variety of rigged Riemann surfaces”, Math. USSR-Izv., 13:2 (1979), 435–444